# SDR 2003UALA00414

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 16,819 hours, 6,396 cycles
- Engine: Iae V2522A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Bent
- Location: Door Access
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SUPPORTS ARE BENT UNDER THE LOWER ACCESS PANEL ON AFT CARGO DOOR.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SUPPORT ANGLES.
